# SDR AALA20120906013

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW AT STATION 1070 RIGHT SIDE:  WINDOW RING PAN HAS CRACK AFT UPPER AT AFT MOST FASTENER.  INSTALLED DOUBLER PER AARD 53-10-00-25.
